# SDR SIMA950942

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: S53171101205
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING A 24,000 CYCLE INSPECTION, EDDY CURRENT INSPECTION REVEALED A .25 INCH CRACK IN THE VERTICAL PLANE OF NODE 5 RIGHT WINDOW FRAME.  MAINTENANCE BLENDED OUT THE CRACK IAW ATR DRAWING NR 11S53140122.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
